# SDR SWAA950196

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 867-888
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND CRACK INDICATIONS AT BS 867, 860, 870, 887, 888, AT STRINGER 4L.  REPAIRED PER TRAMCO EWO 95-0200.
